# SDR DALA2022041902670

- Difficulty date: April 15, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 16,345 hours, 8,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHEAR PLATE LOCATED BTW FR 69 TO FR 70 LEVEL STR 23L AT AFT GALL EY AREA. REPLACED SHEAR PLATE LOCATED BTW FR 69 TO FR 70 LEVEL STR 23L AT AFT GALLEY AREA AS PER SRM A321 51-72-11-801 AND DWG D53474180ISSUE: U RII INSPECTION COMPLETE 0856971. (LP# 2197873)
